It is currently Fri Aug 18, 2017 6:06 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
 Post subject: headaches
PostPosted: Mon Nov 25, 2013 1:24 pm 
Offline
New Poster
New Poster

Joined: Fri Nov 22, 2013 3:59 pm
Posts: 2
I'm taking subs for pain management. My first 3 days Hiv had migraine headaches accompanied by nodding off. Is my dosing to high or is this my system regulating??


Top
 Profile  
 
 Post subject: Re: headaches
PostPosted: Mon Nov 25, 2013 3:32 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
Hi Squirrel,

Headaches alone aren't necessarily a sign of a dose being too high, as some people get headaches on buprenorphine regardless of dose, but the fact that you are also nodding off mostly like means that it is. How much do you take in a day? How often?


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group